Table of Contents
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 412391, 6 pages
http://dx.doi.org/10.1155/2013/412391
Research Article

On Faintly Continuous Functions via Generalized Topology

Department of Mathematics, Women’s Christian College, 6 Greek Church Row, Kolkata 700 026, India

Received 13 July 2013; Accepted 9 September 2013

Academic Editors: Y. Ouyang, G. Wang, and W. Zhu

Copyright © 2013 Bishwambhar Roy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bishwambhar Roy, “On Faintly Continuous Functions via Generalized Topology,” Chinese Journal of Mathematics, vol. 2013, Article ID 412391, 6 pages, 2013. doi:10.1155/2013/412391